# SDR DALA2024102110284

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INNER PAN LOWER EDGE (MID SECTION) AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00726: INNER PAN LOWER EDGE (MID SECTION) AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 620733-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620733-14 REV 2 ASSOCIATED ER/A 14-620733 ADDED FOR AC 9528. (LP #0617529)
